A female asked:
good morning! i'm concerned about taking prednisone(headaches) after having a gastric bypass. i also take meds for epilepsy&pseudotumor cerebri.
1 doctor answer
Dr. Philip Galapon answered
Specializes in Family Medicine
Likely low risk: If your physician knows that you have had a gastric bypass and what changes are associated with it AND still feels that you need the prednisone then the risks are likely less than the potential benefits. There are some side effects, but the most common is reflux from taking prednisone. Talk with your physician about the side effects to see if its a good fit for you
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!